Vance & Hines XR1200 Racing Heads to the Wine Country

vhblog

Get ready Northern California Harley-Davidson fans and race fans alike, the AMA Pro Vance & Hines XR1200 series is coming your way! Having produced some of the closest racing ever seen on the high banks of Daytona International Speedway a few short weeks ago, the series heads north to Infineon Raceway for the West Coast Moto Jam situated in the picturesque Napa Valley wine country. Daytona was the first chance for many of the XR1200 competitors to turn a wheel in anger on the XR1200 and for some it was an eye opener! Once riders got some track time and had a chance to sort out their brand new XR1200′s, lap times began to drop. Once racing got underway, we were treated to the exciting bar-to-bar racing we had all hoped for. At the finish line, the top four riders were separated by a mere .136 seconds!

Infineon Raceway, round 2 of 9 is a completely different style of track than Daytona. With Infineon Raceway being a true road course, riding ability is really going to be put to the test. Not to mention getting their XR1200′s adapted to the track. With this being a spec class, a high premium is going to be put on riding skill and the ability to get their bike properly set-up. It’s going to be interesting to see who can put it all together and make it to the checkered flag first. Could Daytona race #1 Winner Kyle Wyman make it two in a row or will it be one of the veteran road racers like Steve Rapp or Michael Barnes taking it? Other riders that did well in Daytona, like Super Moto racer Chris Fillmore and Dirt Track National Champion Joe Kopp turned a lot of heads in their first outings on the XR1200, finishing an impressive 2nd and 3rd place. Another interesting entry, is going to be first time XR1200 racer and dirt tracker sensation Sammy Halbert. Also we have one local rider who has lots of experience on the Infineon track, Tyler O’hara who could surprise everyone after having a tough time in Daytona. No matter who takes the checkers, the thundering roar of a full field of Harley-Davidson XR1200 V-Twins is going to be something not to be missed.

The upcoming Infineon round is the weekend of May 14-15. Practice and qualifying will take place on Saturday with the race on Sunday. If you live anywhere close to Infineon, you don’t want to miss this opportunity to see a full grid of XR1200′s blast off the line and mix it up out on the exciting Infineon Raceway track.

For more info check out facebook.com/infineonraceway and facebook.com/AMAProRoadRacing or to purchase tickets call or visit: (800) 870-RACE or by visiting www.infineonraceway.com

Also, for complete series info, visit our exclusive XR1200 racing micro site: www.vanceandhines.com/xr1200series.html

FREE TICKET GIVEAWAY!
To help get a few lucky race fans there, Vance & Hines is giving away two pairs of passes for Sundays race. To be eligible for the drawing, all you have to do become a follower of our “XR1200racing” Twitter feed: http://twitter.com/xr1200racing and tweet this message:

@AMAProSBK Pro Vance & Hines @XR1200racing is coming to Napa Valley’s @Infineon Raceway May 14-15

Infineon Weekend Schedule:
Saturday, May 14
7:20 a.m. – 7:50 a.m. Track Inspection
8:10 a.m. – 8:40 a.m. Qualifying 2 30 min Motorcycle Superstore.com SuperSport
8:50 a.m. – 9:10 a.m. Qualifying 2 20 min Daytona SportBike Group A
9:15 a.m. – 9:35 a.m. Qualifying 2 20 min Daytona SportBike Group B
9:45 a.m. – 10:25 a.m. Qualifying 2 40 min National Guard SuperBike
10:30 a.m. – 11:00 a.m. Practice 30 min Vance & Hines XR1200
11:00 a.m. – 11:55 a.m. Lunch Break (National Guard Two-Up Rides)
11:50 a.m. – 12:20 p.m. Practice 30 min TTXGP
12:00 p.m. – 12:45 p.m. Fan Walk & Ceremonies, All AMA Pro Bikes on Hot Pit Lane
Autograph Activity Included in Fan Walk
1:00 p.m. Motorcycle-Superstore.com SuperSport Race 1, 18 Laps-40 Mi/65 Km
2:00 p.m. Daytona SportBike Race 1, 22 Laps – 50 Mi/80 Km
3:15 p.m. National Guard SuperBike Race 1, 22 Laps – 50 Mi/80 Km
4:15 p.m. – 5:00 p.m. Qualifying 45 min Vance & Hines XR1200
5:05 p.m. – 5:35 p.m. Qualifying 30 min TTXGP

Sunday, May 15
7:50 a.m. – 8:20 a.m. Track Inspection
8:30 a.m. – 8:50 a.m. Warm–Up 20 min Vance & Hines XR1200
9:00 a.m. – 9:20 a.m. Warm–Up 20 min Motorcycle Superstore.com SuperSport
9:30 a.m. – 9:50 a.m. Warm–Up 20 min Daytona SportBike
10:00 a.m. – 10:20 a.m. Warm–Up 20 min National Guard SuperBike
10:20 a.m. – 11:20 a.m. Lunch Break (NG Two-Up Rides / Infineon “Lap of the Track”)
11:25 a.m. – 11:55 a.m. TTXGP Race 1, 11 Laps – 25 Mi/40Km
11:30 a.m. – 12:15 p.m. Fan Walk & Ceremonies, All AMA Pro Bikes on Hot Pit Lane
Autograph Activity Included in Fan Walk
12:30 p.m. Vance & Hines XR1200 Race, 11 Laps – 25 Mi/40 Km
1:15 p.m. Motorcycle-Superstore.com SuperSport Race 1, 18 Laps-40 Mi/65 Km
2:15 p.m. Daytona SportBike Race 2, 22 Laps – 50 Mi/80 Km
3:30 p.m. National Guard SuperBike Race 2, 22 Laps – 50 Mi/65 Km
4:30 p.m. TTXGP Race 2, 11 Laps – 25 Mi/40 Km

Contest Rules for ticket giveaway:
In association with AMA Pro Racing and Infineon Raceway, Vance & Hines is giving away 2 pairs of tickets to the 2011 West Coast Moto Jam at Infineon Raceway. The tickets are for Sunday May 15th and will grant general admission (it’s open seating) as well as paddock/garage access.

 

Ticket details – Please read this carefully!

How to enter:

- Follow xr1200racing on Twitter (http://www.twitter.com/xr1200racing) (If you are already following no need to unfollow and refollow.)

- Tweet the message you see below just ONE TIME! (There is no advantage to tweeting more than once. There is also no penalty for tweeting more than once, but you won’t have any better chance of winning and you may anger your own Twitter followers if you decide to tweet more than once)

Twitter message:

@AMAProSBK Pro Vance & Hines @XR1200racing is coming to Napa Valley’s @Infineon Raceway May 14-15

 

No purchase necessary to enter or win.

1. You must be 18 years or older to enter
2. You must be following xr1200racing (http://www.twitter.com/xr1200racing)
3. You must send out the above tweet EXACTLY as it appears. A failure to do so will disqualify you.
4. The prizes will be awarded on Monday May 9th, 2011 by xr1200racing via Twitter.

Vance & Hines will track the tweets and add each user that retweeted the message how we specified, and then a random number generator picks the winner.

SUBSCRIBE

Get every new post delivered to your Inbox

Join other followers: